# SDR DALA2022092706332

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 69,052 hours, 9,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMERGENCY LIGHTS INOP AT SEATS 34AB, 43AB, 46AB, 47AB. CORRECTIVE ACTION: RE-PINNED CONNECTORS IAW A330MM 33-51. (9678287)
